ICD-10-CM Code T39.395
Adverse effect of other nonsteroidal anti-inflammatory drugs [NSAID]
7th Character Required
Non-Billable CodeNon-Billable means the code is not sufficient justification for admission to an acute care hospital when used a principal diagnosis. Use a child code to capture more detail.
| ICD-10 from 2011 - 2016
7th Character RequiredCode requires 7th Character Extension identifier. This 7th Character usually captures Episode of Care information, such as "Initial Encounter," "Subsquent Encounter," or "Sequela."
ICD Code T39.395 is a non-billable code. To code a diagnosis of this type, you must use specify a 7th character that describes the diagnosis 'adverse effect of other nonsteroidal anti-inflammatory drugs' in more detail. The 7th characters that can be added, and the resulting billable codes, are as follows:
|7th Digit||Billable Code||7th Digit Specifies|
What is 7th Character Extension?For codes less than 6 characters that require a 7th character a placeholder 'X' should be assigned for all characters less than 6. The 7th character must always be the 7th position of a code. E.g. The ICD-10-CM code T67.4 (Heat exhaustion due to salt depletion) requires an Episode of Care identifier. T67.4XXA Initial Encounter or T67.4XXD Subsequent Encounter. More Info
Related Concepts SNOMET-CT
- Non-steroidal anti-inflammatory drug-induced colitis (disorder)
Coding Advice SNOMET-CT
- Episode of care information needed
- Consider additional code to identify specific condition or disease
ICD-10-CM Drugs Index References for 'T39.395 - Adverse effect of other nonsteroidal anti-inflammatory drugs [NSAID]'
The ICD-10-CM Drugs Index links the below-listed medical terms to the ICD code T39.395. Click on any term below to browse the drugs index.
Parent Code: T39.39 - Poisoning by, adverse effect of and underdosing of other nonsteroidal anti-inflammatory drugs [NSAID]